# SDR 96FDEA01210

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208276
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0719, 010, CORROSION (C53-111-01) ON FLOOR BEAM STA 660 RBL 24 WL 198.  *S/D*  REPAIRED FLOOR BEAM PER SRM 53-10-8.
